# SDR SWAA000573

- Difficulty date: March 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 40,240 hours, 39,561 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Bracket
- Part number: 65C27577
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  QUARTER D CHECK,  FOUND LT ELEVATOR INBD LOWER CORNER PANEL SUPPORT CHANNEL CRACKED.    R&R ELEVATOR ASSY PER MM.
